# SDR YENA200571

- Difficulty date: October 2, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 20,956 hours, 8,334 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2728
- Condition: Failed
- Location: Cabin Pressure
- Part time: 12,150 hours, 4,544 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

VENT SKIN VALVE FAULT ON T/O ROLL, ABOUT 60 KTS.  REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW AMM 21-26-53.  OPS OK.
